|Title:||On existence of nondecreasing solutions of q-quadratic integral equations||Authors:||Darwish, Mohamed Abdalla
|UNESCO Clasification:||12 Matemáticas||Keywords:||Darbo theorem
Monotonicity measure of noncompactness
|Issue Date:||2018||Journal:||Journal of Computational Analysis and Applications||Abstract:||We investigate a q-fractional integral equation with supremum and prove an existence theorem for it. We will prove that our q-integral equation has a solution in C[0, 1] which is monotonic on [0, 1]. The monotonicity measure of noncompactness due to Banaś and Olszowy and Darbo's theorem are the main tools used in the proof our main result||URI:||http://hdl.handle.net/10553/46713||ISSN:||1521-1398||Source:||Journal of Computational Analysis and Applications [ISSN 1521-1398], v. 24 (8), p. 1565-1578|
|Appears in Collections:||Artículos|
checked on Feb 21, 2021
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.